MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA TERUMO NAVICROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS

TERUMO CORPORATION, ASHITAKA TERUMO NAVICROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.Occupation: registered cardiovascular invasive specialist (rcis).The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.Review of the manufacturing record and the shipping inspection record of the involved product/lot# combination confirmed there was no anomaly in them.A search of the complaint file found no other similar report with the involved product code/lot# combination.Terumo medical products (tmp) (importer) registration no: (b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Event or Problem Description
The user facility reported that the physician was treating a tight lesion in a very tortuous right distal superficial femoral artery (sfa).Navicross was placed through a 45cm destination sheath over a command.018 wire.The command wire was exchanged for an.018 steel core wire, which would not advance through the end of the navicross catheter.The steel core wire was removed, and the.018 command wire was re-inserted into the navicross, however, appeared to be exiting the side of the catheter.When the catheter was pulled back slightly, it was confirmed that the tip of the wire was moving with the catheter.Both the.018 navicross catheter and the wire were removed from the body and when the catheter was flushed, it appeared to have a side hole.A new catheter was opened, and the case was completed successfully.The estimated blood was less than 250cc.The patient was stable.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the device return date in section d9, and to update section h3.This reported event has been deemed not reportable based off the evaluation of the returned sample.

Brand Name
TERUMO NAVICROSS SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
gina digioia
reg. no. 2243441
950 elkton blvd
elkton, MD 21921
6402040886
MDR Report Key16084255
Report Number9681834-2022-00270
Device Sequence Number6733765
Product Code DQY
UDI-Device Identifier04987892077319
UDI-Public04987892077319
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K110540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue NumberNC18151
Device Lot Number220215
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer12/27/2022
Initial Report FDA Received Date01/02/2023
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.018 STEEL CORE WIRE; 45CM DESTINATION; COMMAND .018 WIRE
Patient Age67 YR
Patient SexMale
Patient Weight98 KG
Patient EthnicityHispanic